Spaces of approximative maps, II
Laguna, V. F.
Sanjurjo, J. M. R.

Date: 1986
Rights: Tots els drets reservats
Language: Anglès.
Document: article ; recerca ; publishedVersion
Published in: Publicacions de la Secció de Matemàtiques, V. 30 n. 2/3 (1986) p. 115-126, ISSN 0210-2978

Adreça alternativa: http://www.raco.cat/index.php/PublicacionsSeccioMatematiques/article/view/37534
DOI: 10.5565/PUBLMAT_302386_09


12 p, 168.4 KB

The record appears in these collections:
Articles > Research articles
Articles > Published articles

 Record created 2009-11-17, last modified 2017-10-22



   Favorit i Compartir